# SDR SWAA105970

- Difficulty date: October 3, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 7,738 hours, 4,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A56014
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND AFT GALLEY EMERGENCY EXIT SIGN COVER LOOSE.  REMOVED AND REPLACED LIGHT PER MM.
